# SDR ASOA200901095

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 26,398 hours, 22,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB HAS 2 INDICATIONS NOTED: 1) RT WEB I/B OF RBL 18, WL 59.10 INDICATION NOTED APPROX. .5" IN LENGTH, 100% FSH, 2) RT WEB O/B OF RBL 9, WL 54.10 APPROX. .2" IN LENGTH, 50% FSH, AND FOUND FS 559 LT CAP ANGLE HAS INDICATION NOTED APPROX. .2" IN LENGTH, 80% FSH. ALL FAILED NDT.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260.
